MathSciNet Relay Station
MathSciNet bibliographic data
MR2319696 (2008b:26033) 26D15
Wu, Shan He Generalization of a sharp Hölder's inequality and its application. J. Math. Anal. Appl. 332 (2007), no. 1, 741–750.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement